# SDR UIEA2025072100985

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB. T/E AFT SUPPORT WEDGE U CHANNEL FOUND CRACK.( REPLACED U CHANNEL AS PER RI-55-10-17723 REV.A. NO FURTHER DEFECTS NOTED. )
